# SDR AALA201505219005

- Difficulty date: April 14, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D5337056920700
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK CRACKED PRESS PLATE IN MAIN GEAR WW FWD OF FRAME 43 & +Y1650.  REPLACED PRESS PLATE IN MAIN GEAR WW IAW SRM 51-42-11 & 51-72-11.
